이전페이지 이동
2008 International Workshop on Dynamical System and Realted Topics
  $C^1$-stably expansive sets for flows    
2008, Vol.10, No.2, Pages 167-172, Keonhee Lee, Le Huy Tien
 
  Entropy dimension and variational principle    
2008, Vol.10, No.2, Pages 163-165, Young-Ho Ahn, Dou Dou, Kyewon Koh Park
 
  Measurable and topological entropy dimensions    
2008, Vol.10, No.2, Pages 159-162, Kyewon Koh Park
 
  Recurrence times and large deviations    
2008, Vol.10, No.2, Pages 131-157, Yong Moo Chung
 
  Entropy and measure degeneracy for flows    
2008, Vol.10, No.2, Pages 121-130, Wenxiang Sun, Edson Vargas
 
  Diffeomorphisms with Limit Shadowing property    
2008, Vol.10, No.2, Pages 111-119, Taeyoung Choi
 
  Recurrence properties of interval exchange maps    
2008, Vol.10, No.2, Pages 105-109, Dong Han Kim
 
  Model sets in terms of two associated dynamical systems    
2008, Vol.10, No.2, Pages 101-103, Jeong-Yup Lee
 
  Shadowing in set-valued systems    
2008, Vol.10, No.2, Pages 95--100, Sergei Yu. Pilyugin
 
  $C^1$-stably shadowable chain components are hyperbolic    
2008, Vol.10, No.2, Pages 87--94, Xiao Wen, Shaobo Gan, Lan Wen
 
  Continuity of chain recurrent sets for flows    
2008, Vol.10, No.2, Pages 83--86, Jong-Suh Park, Se-Hyun Ku
 
  Hyperbolicity of $C^1$-stably shadowing homoclinic classes    
2008, Vol.10, No.2, Pages 79-82, Khosro Tajbakhsh, Keonhee Lee
 
  $C^1$-stably weak shadowing chain components are partially hyperbolic    
2008, Vol.10, No.2, Pages 71--78, Kazuhiro Sakai
 
  Some dynamical properties of the transversely holomorphic flows on closed $3$-manifolds    
2008, Vol.10, No.2, Pages 65--69, Jaeyoo Choy, Hahng-Yun Chu
 
  On some useful conditions for hyperbolicity    
2008, Vol.10, No.2, Pages 57--64, Marcin Mazur
 
  Various Shadowings in Multidimensional Dynamical Systems    
2008, Vol.10, No.2, Pages 49--55, Myung Hyun Cho, Junhui Kim , Keonhee Lee
 
  Shadowing in flows: influence of reparametrizations    
2008, Vol.10, No.2, Pages 45--48, Sergei Yu. Pilyugin
 
  Hyperbolicity of $C^1$-stably expansive homoclinic classes    
2008, Vol.10, No.2, Pages 37-43, Keonhee Lee, Manseob Lee
 
  Lyapunov stable classes and residual attractors    
2008, Vol.10, No.2, Pages 33-36, C. Bonatti, S. Gan, M. Li , D. Yang
 
  Almost periodic solutions of nonlinear discrete Volterra equations with unbounded delay    
2008, Vol.10, No.2, Pages 27--32, Sung Kyu Choi , Namjip Koo
 
  CHAOS, SHADOWING AND HOMOCLINIC ORBITS    
2008, Vol.10, No.2, Pages 1-26, KEN PALMER
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2017. ICMS All Rights Reserved.